Ibuprofen and vomiting? URGENT!?

My brother sprained his ankle very seriously. To the point where doctors were convinced he fractured all his bones in it. They prescribed him to take 2 200 mg pills 8 times a day. After doing this for over a week, he started having horrible abdominal pain, along with puking up blood. We want him to go to the hospital, but here's the kicker- he is in another state for a medical program (ironic). We are on our way to pick him up, but the people in charge of this program aren't forcing him to go into the hospital and we arent going to be there for another day. PLEASE HELP!

2 Answers

Relevance
  • cass
    Lv 7
    8 years ago
    Favorite Answer

    Sounds like an overdose.

    They should send him to a hospital, as he is puking blood which indicate problems with the liver and gut.

    Other than that, just hurry and get there as soon as you can.

  • 8 years ago

    The motrin has cause gastrointestinal bleeding .It is life threatening. He can call 911 himself.

Still have questions? Get your answers by asking now.